# SDR ASAA0640552

- Difficulty date: May 4, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580734
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE CRACKED 9 INCHES FWD OF GALLEY DOOR 2 INCHES FROM TOP STOP.  REMOVED AND REPLACED PER SRM 51 40 2.
